# SDR ASAA2022121541137

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,871 hours, 15,679 cycles
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Condition: Locked
- Location: Backup
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE HEADING BUG LOCKED UP ON HEADING 336. UNABLE TO CHANGE HEADING. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 22-11 TASK 801. DFCS BITE TEST GOOD. MCP LRU OPS TEST PASSED. ALL REQUIRED LLM TEST PASSED. HEADING KNOB ON MCP VERIFIED TO CHANGE HEADING ON MCP AND SELECTED HEADING INDICATIONS NORMALLY ON BOTH PDFS AND NDS.
